Duke Mathematical Journal

Weyl-Heisenberg frames and Riesz bases in L2(d)

Amos Ron and Zuowei Shen

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 89, Number 2 (1997), 237-282.

First available in Project Euclid: 19 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 42C15: General harmonic expansions, frames


Ron, Amos; Shen, Zuowei. Weyl-Heisenberg frames and Riesz bases in $L_2(\mathbb{R}^d)$. Duke Math. J. 89 (1997), no. 2, 237--282. doi:10.1215/S0012-7094-97-08913-4. https://projecteuclid.org/euclid.dmj/1077241018

Export citation


  • [BW] J. J. Benedetto and D. F. Walnut, Gabor frames for $L\sp 2$ and related spaces, Wavelets: Mathematics and Applications eds. J. Benedetto and M. Frazier, Stud. Adv. Math., CRC, Boca Raton, FLa, 1994, pp. 97–162.
  • [C] C. K. Chui, An Introduction to Wavelets, Wavelet Analysis and its Applications, vol. 1, Academic Press Inc., Boston, MA, 1992.
  • [D1] I. Daubechies, The wavelet transform, time-frequency localization and signal analysis, IEEE Trans. Inform. Theory 36 (1990), no. 5, 961–1005.
  • [D2] I. Daubechies, Ten lectures on wavelets, CBMS-NSF Regional Conference Series in Applied Mathematics, vol. 61, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1992.
  • [DGM] I. Daubechies, A. Grossmann, and Y. Meyer, Painless nonorthogonal expansions, J. Math. Phys. 27 (1986), no. 5, 1271–1283.
  • [DLL] I. Daubechies, H. J. Landau, and Z. Landau, Gabor time-frequency lattices and the Wexler-Raz identity, J. Fourier Anal. Appl. 1 (1995), no. 4, 437–478.
  • [DDR] C. de Boor, R. DeVore, and A. Ron, The structure of finitely generated shift-invariant spaces in $L\sb 2(\bf R\sp d)$, J. Funct. Anal. 119 (1994), no. 1, 37–78, FTP site anonymous@stolp.cs.wisc.edu, file name several.ps.
  • [DS] R. J. Duffin and A. C. Schaeffer, A class of nonharmonic Fourier series, Trans. Amer. Math. Soc. 72 (1952), 341–366.
  • [FG] H. G. Feichtinger and K. Gröchenig, Banach spaces related to integrable group representations and their atomic decompositions. I, J. Funct. Anal. 86 (1989), no. 2, 307–340.
  • [HW] C. Heil and D. Walnut, Continuous and discrete wavelet transforms, SIAM Rev. 31 (1989), no. 4, 628–666.
  • [H] H. Helson, Lectures on Invariant Subspaces, Academic Press, New York, 1964.
  • [J] A. J. E. M. Janssen, Duality and biorthogonality for Weyl-Heisenberg frames, J. Fourier Anal. Appl. 1 (1995), no. 4, 403–436.
  • [RaS] J. Ramanathan and T. Steger, Incompleteness of sparse coherent states, Appl. Comput. Harmon. Anal. 2 (1995), no. 2, 148–153.
  • [R] M. Rieffel, von Neumann algebras associated with pairs of lattices in Lie groups, Math. Ann. 257 (1981), no. 4, 403–418.
  • [RS1] A. Ron and Z. Shen, Frames and stable bases for shift-invariant subspaces of $L\sb 2(\bold R\sp d)$, Canad. J. Math. 47 (1995), no. 5, 1051–1094, FTP site anonymous@stolp.cs.wisc.edu, file name frame1.ps.
  • [RS2] A. Ron and Z. Shen, Frames and stable bases for subspaces of $L_2(\mathbbR^d)$: The duality of Weyl-Heisenberg sets, Proceedings of the Lanczos International Centenary Conference, Raleigh, N.C., 1993 ed. D. Brown, et al., SIAM, Philadelphia, 1994, pp. 422–425.
  • [RS3] A. Ron and Z. Shen, Affine system in $L_2(\mathbbR^d)$: The analysis of the analysis operator, to appear in J. Funct. Anal.; FTP site anonymous@stolp.cs.wisc.edu, file name affine.ps.
  • [TO1] R. Tolimieri and R. S. Orr, Characterization of Weyl-Heisenberg frames via Poisson summation relationships, Proc. ICASSP 92-4 (1992), 277–280.
  • [TO2] R. Tolimieri and R. S. Orr, Poisson summation, the ambiguity function, and the theory of Weyl-Heisenberg frames, J. Fourier Anal. Appl. 1 (1995), no. 3, 233–247.
  • [WR] J. Wexler and S. Raz, Discrete Gabor expansions, Signal Processing 21 (1990), 207–220.
  • [ZZ] M. Zibulski and Y. Y. Zeevi, Matrix algebra approach to Gabor-scheme analysis, Technion Israel Inst. of Tech., vol. 856, EE Pub., September 1992, M. Zibuslski and Y. Y. Zeevi, “Gabor representation with oversampling”, in Conf. on Visual Communication and Image Processing, Proc. SPIE 1818 September 1992, 976–984.